American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31C25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Jiyong Shin and Gerald Trutnau. On the stochastic regularity of distorted Brownian motions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Alexander Grigor’yan and Naotaka Kajino. Localized upper bounds of heat kernels for diffusions via a multiple Dynkin-Hunt formula. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Yuichi Shiozawa. Escape rate of symmetric jump-diffusion processes. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Zhen-Qing Chen, Panki Kim and Takashi Kumagai. Corrigendum to ``Global heat kernel estimates for symmetric jump processes''. Trans. Amer. Math. Soc. 367 (2015) 7515-7515.
Abstract, references, and article information
View Article: PDF

[5] Daniel Lenz and Alexander Teplyaev. Expansion in generalized eigenfunctions for Laplacians on graphs and metric measure spaces. Trans. Amer. Math. Soc. 368 (2016) 4933-4956.
Abstract, references, and article information   
View Article: PDF

[6] Masayoshi Takeda. Criticality for Schr\"odinger type operators based on recurrent symmetric stable processes. Trans. Amer. Math. Soc. 368 (2016) 149-167.
Abstract, references, and article information   
View Article: PDF

[7] Luigi Ambrosio, Nicola Gigli, Andrea Mondino and Tapio Rajala. Riemannian Ricci curvature lower bounds in metric measure spaces with $\sigma$-finite measure. Trans. Amer. Math. Soc. 367 (2015) 4661-4701.
Abstract, references, and article information   
View Article: PDF

[8] Michael Hinz and Alexander Teplyaev. Local Dirichlet forms, Hodge theory, and the Navier-Stokes equations on topologically one-dimensional fractals. Trans. Amer. Math. Soc. 367 (2015) 1347-1380.
Abstract, references, and article information   
View Article: PDF

[9] Matthew Folz. Volume growth and stochastic completeness of graphs. Trans. Amer. Math. Soc. 366 (2014) 2089-2119.
Abstract, references, and article information   
View Article: PDF

[10] Zhen-Qing Chen, Panki Kim and Takashi Kumagai. Global heat kernel estimates for symmetric jump processes. Trans. Amer. Math. Soc. 363 (2011) 5021-5055. MR 2806700.
Abstract, references, and article information
View Article: PDF

[11] J. M. McDougall. Orthogonal polynomials and quadratic extremal problems. Trans. Amer. Math. Soc. 354 (2002) 2341-2357. MR 1885655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Stefan Richter. A representation theorem for cyclic analytic two-isometries . Trans. Amer. Math. Soc. 328 (1991) 325-349. MR 1013337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia